Electron. J. Diff. Equ., Vol. 2013 (2013), No. 50, pp. 1-13.

Uniqueness of solutions to matrix equations on time scales

Atiya H. Zaidi

In this article we establish the uniqueness of solutions to first-order matrix dynamic equations on time scales. These results extend the results presented in [16], to more complex systems of nXn matrices. Following the ideas in [5, Chap 5], we identify Lipschitz conditions that are suitable for generalizing nXn models on time scales.

Submitted November 14, 2012. Published February 18, 2013.
Math Subject Classifications: 34N05, 26E70, 39B42, 39A12.
Key Words: Matrix equations; matrix dynamic equations; first order dynamic equations; time scales.

Show me the PDF file (270 KB), TEX file, and other files for this article.

Atiya H. Zaidi
School of Mathematics and Statistics
The University of New South Wales
Sydney NSW 2052, Australia
email: a.zaidi@unsw.edu.au

Return to the EJDE web page